Contents of CMUC 2011 (4)


Martin Beaudry, Louis Marchand
Commutative subloop-free loops
Comment.Math.Univ.Carolin. 52,4 (2011) 473-484 Abstract

A. Nourou Issa
Hom-Akivis algebras
Comment.Math.Univ.Carolin. 52,4 (2011) 485-500 Abstract

J. Ježek, T. Kepka, P. Němec
Commutative zeropotent semigroups with few prime ideals
Comment.Math.Univ.Carolin. 52,4 (2011) 501-505 Abstract

I. Kmit
C^1 -smoothness of Nemytskii operators on Sobolev-type spaces of periodic functions
Comment.Math.Univ.Carolin. 52,4 (2011) 507-517 Abstract

Michael Kunzinger, Eduard Nigsch
Manifold-valued generalized functions in full Colombeau spaces
Comment.Math.Univ.Carolin. 52,4 (2011) 519-534 Abstract

Karel Pazourek, Vít Tuček, Peter Franek
Hyperplane section {\mathbb{O}\mathbb{P}}^2_0 of the complex Cayley plane as the homogeneous space \mathrm{F_4/P_4}
Comment.Math.Univ.Carolin. 52,4 (2011) 535-549 Abstract

D. Basile
More on \kappa -Ohio completeness
Comment.Math.Univ.Carolin. 52,4 (2011) 551-559 Abstract

Gary Gruenhage, Paul Szeptycki
A game and its relation to netweight and D-spaces
Comment.Math.Univ.Carolin. 52,4 (2011) 561-568 Abstract

Rodrigo Hernández-Gutiérrez, Angel Tamariz-Mascarúa
Disconnectedness properties of hyperspaces
Comment.Math.Univ.Carolin. 52,4 (2011) 569-591 Abstract

J. D. Monk
Maximal free sequences in a Boolean algebra
Comment.Math.Univ.Carolin. 52,4 (2011) 593-610 Abstract

I. Stasyuk, E. D. Tymchatyn
A continuous operator extending fuzzy ultrametrics
Comment.Math.Univ.Carolin. 52,4 (2011) 611-622 Abstract